Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 13, issue 6
Nonlin. Processes Geophys., 13, 613–620, 2006
https://doi.org/10.5194/npg-13-613-2006
© Author(s) 2006. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

Special issue: Coherent structures and turbulence in geophysical media

Nonlin. Processes Geophys., 13, 613–620, 2006
https://doi.org/10.5194/npg-13-613-2006
© Author(s) 2006. This work is licensed under
the Creative Commons Attribution-NonCommercial-ShareAlike 2.5 License.

  06 Nov 2006

06 Nov 2006

Large- and small-scale turbulent spectra in MHD and atmospheric flows

O. G. Chkhetiani et al.

Viewed

Total article views: 1,275 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
626 535 114 1,275 134 99
  • HTML: 626
  • PDF: 535
  • XML: 114
  • Total: 1,275
  • BibTeX: 134
  • EndNote: 99
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 05 Aug 2020
Publications Copernicus
Download
Citation